# SDR SWAA2019051632742

- Difficulty date: April 29, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED BETWEEN BS. 907+4 TO BS. 927, BETWEEN STR. 27R TO STR. 26R.  REPAIRED SKIN IAW SRM & EA.
